Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 368379, 19 pages
http://dx.doi.org/10.1155/2010/368379
Research Article

Boundedness and Stability for Discrete-Time Delayed Neural Network with Complex-Valued Linear Threshold Neurons

1Department of Mathematics, Chongqing Jiaotong University, Chongqing 400074, China
2College of Information Science and Engineering, Chongqing Jiaotong University, Chongqing 400074, China

Received 21 April 2010; Accepted 30 June 2010

Academic Editor: Josef Diblik

Copyright © 2010 Chengjun Duan and Qiankun Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Arik, “An analysis of exponential stability of delayed neural networks with time varying delays,” Neural Networks, vol. 17, no. 7, pp. 1027–1031, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. T. Chen, W. Lu, and G. Chen, “Dynamical behaviors of a large class of general delayed neural networks,” Neural Computation, vol. 17, no. 4, pp. 949–968, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. Lu and T. Chen, “Synchronization of coupled connected neural networks with delays,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 51, no. 12, pp. 2491–2503, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Z. Wang, Y. Liu, and X. Liu, “State estimation for jumping recurrent neural networks with discrete and distributed delays,” Neural Networks, vol. 22, no. 1, pp. 41–48, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Xu, W. X. Zheng, and Y. Zou, “Passivity analysis of neural networks with time-varying delays,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 56, no. 4, pp. 325–329, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Jiang and Z. Teng, “Boundedness and stability for nonautonomous bidirectional associative neural networks with delay,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 51, no. 4, pp. 174–180, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Liang and J. Cao, “Boundedness and stability for recurrent neural networks with variable coefficients and time-varying delays,” Physics Letters A, vol. 318, no. 1-2, pp. 53–64, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Cao and J. Liang, “Boundedness and stability for Cohen-Grossberg neural network with time-varying delays,” Journal of Mathematical Analysis and Applications, vol. 296, no. 2, pp. 665–685, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Zhang, W. Wu, F. Liu, and M. Yao, “Boundedness and convergence of online gadient method with penalty for feedforward neural networks,” IEEE Transactions on Neural Networks, vol. 20, no. 6, pp. 1050–1054, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Mohamad and K. Gopalsamy, “Exponential stability of continuous-time and discrete-time cellular neural networks with delays,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 17–38, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Hu and J. Wang, “Global robust stability of a class of discrete-time interval neural networks,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 53, no. 1, pp. 129–138, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Gao and T. Chen, “New results on stability of discrete-time systems with time-varying state delay,” IEEE Transactions on Automatic Control, vol. 52, no. 2, pp. 328–334, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Liu, “Global asymptotic stability analysis of discrete-time Cohen-Grossberg neural networks based on interval systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2403–2411, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Yu, “New results on passivity analysis of delayed discrete-time stochastic neural networks,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 139671, 17 pages, 2009. View at Google Scholar · View at MathSciNet
  15. Q. Song and J. Cao, “Global dissipativity on uncertain discrete-time neural networks with time-varying delays,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 810408, 19 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. Q. Song and Z. Wang, “A delay-dependent LMI approach to dynamics analysis of discrete-time recurrent neural networks with time-varying delays,” Physics Letters A, vol. 368, no. 1-2, pp. 134–145, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. Z. Wang, D. W. C. Ho, Y. Liu, and X. Liu, “Robust H control for a class of nonlinear discrete time-delay stochastic systems with missing measurements,” Automatica, vol. 45, no. 3, pp. 684–691, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Liu, Z. Wang, J. Liang, and X. Liu, “Stability and synchronization of discrete-time Markovian jumping neural networks with mixed mode-dependent time delays,” IEEE Transactions on Neural Networks, vol. 20, no. 7, pp. 1102–1116, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. J. Liang, Z. Wang, and X. Liu, “State estimation for coupled uncertain stochastic networks with missing measurements and time-varying delays: the discrete-time case,” IEEE Transactions on Neural Networks, vol. 20, no. 5, pp. 781–793, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. A. Hirose, Complex-Valued Neural Networks: Theories and Applications, vol. 5 of Series on Innovative Intelligence, World Scientific, River Edge, NJ, USA, 2003. View at MathSciNet
  21. I. N. Aizenberg, N. N. Aizenberg, and J. P. L. Vandewalle, Multi-Valued and Universal Binary Neurons: Theory, Learning, Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  22. W. Zhou and J. M. Zurada, “A class of discrete time recurrent neural networks with multivalued neurons,” Neurocomputing, vol. 72, no. 16–18, pp. 3782–3788, 2009. View at Publisher · View at Google Scholar · View at Scopus
  23. W. Zhou and J. M. Zurada, “Discrete-time recurrent neural networks with complex-valued linear threshold neurons,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 56, no. 8, pp. 669–673, 2009. View at Publisher · View at Google Scholar · View at Scopus
  24. R. A. Brualdi, Introductory Combinatorics, Person Education, Upper Saddle River, NJ, USA, 2004.
  25. Y. Wang, Z. Wang, and J. Liang, “A delay fractioning approach to global synchronization of delayed complex networks with stochastic disturbances,” Physics Letters A, vol. 372, no. 39, pp. 6066–6073, 2008. View at Publisher · View at Google Scholar · View at Scopus
  26. J. Diblík, D. Ya. Khusainov, I. V. Grytsay, and Z. Šmarda, “Stability of nonlinear autonomous quadratic discrete systems in the critical case,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 539087, 23 pages, 2010. View at Publisher · View at Google Scholar
  27. J. Baštinec, J. Diblík, and Z. Šmarda, “Existence of positive solutions of discrete linear equations with a single delay,” Journal of Difference Equations and Applications, vol. 16, no. 5, pp. 1165–1177, 2010. View at Google Scholar
  28. J. Baštinec, J. Diblík, and Z. Šmarda, “Oscillation of solutions of a linear second-order discrete delayed equation,” Advances in Difference Equations, vol. 2010, Article ID 693867, 12 pages, 2010. View at Google Scholar
  29. J. Diblík, D. Ya. Khusainov, and Z. Šmarda, “Construction of the general solution of planar linear discrete systems with constant coefficients and weak delay,” Advances in Difference Equations, vol. 2009, Article ID 784935, 18 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. J. Diblík, D. Ya. Khusainov, and I. V. Grytsay, “Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case,” Journal of Physics: Conference Series, vol. 96, no. 1, Article ID 012042, 2008. View at Publisher · View at Google Scholar · View at Scopus
  31. J. Baštinec and J. Diblík, “Remark on positive solutions of discrete equation Δu(k+n)=p(k)u(k),” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5–7, pp. e2145–e2151, 2005. View at Publisher · View at Google Scholar · View at Scopus
  32. J. Diblík, E. Schmeidel, and M. Růžičková, “Asymptotically periodic solutions of Volterra system of difference equations,” Computers and Mathematics with Applications, vol. 59, no. 8, pp. 2854–2867, 2010. View at Publisher · View at Google Scholar · View at Scopus